U.S. doctors online nowAsk doctors free
NC
A 19-year-old female asked:

I've been taking birth control pills for 7 months and my periods have been fine but this week it was light. what can this mean? i'm sexually active

1 doctor answer2 doctors weighed in
Dr. Gurmukh Singh
Pathology 50 years experience
Natural variation: Small variations in menstrual bleeding are normal, even on birth control pills. Get HPV vaccine. Practice safe sex; see this site for safer sex guidelines: http://www.aids.org/topics/aids-factsheets/aids-background-information/what-is-aids/safer-sex-guidelines/

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 15, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.